# SDR 96FDEA00608

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5240 · Service Doors
- Part: Depressor Seal
- Part number: 65184424
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN DEPRESSOR SEAL RT AFT SERVICE DOOR UPPER FWD CORNER REVEAL.  REPLACED DEPRESSOR SEAL.
